# SDR QXEA0003163

- Difficulty date: December 1, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-INTERCOSTAL AT X240 TO X253 Y9.25 BELOW LEFT HAND INBOARD SEAT TRACK FOUND TO BE BUCKLED. REPAIRED IAW DHC-8 SRM 51-10-00, PAGE 1 AND SRM 51-20-36, PAGE 1-3, SRM 51-40-00, PAGE 1-6 AND SRM 51-40-11, PAGE 1-4.
